Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Any side effect of exercise in gym

I want to ask that gym is best for our long terms there is any side effect of exercise in gym. or is there any alternate to keep health and fit.
Asked On : Thu, 6 Jan 2011
Answers:  1 Views:  1198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to healthcaremagic forum...
Good health and fitness is a measure of physical, mental and spiritual wellbeing... Gyming alone isn't sufficient for good health.. Physical exercises with brisk walkng, jogging and offcourse gyming can help in maintaining physical health... However, a healthy diet, sufficient sleep, proper stress management, keeping away from smoking, alcohol, illegal/unwanted drugs, avoiding unwanted exposures are also necessary for maintaing health ... In addition, family wellness, no occupational hazards and so are are also essential comodities to sustain good health as a whole....

Gyming doesn't cause side effects, provided you don't overdue and hurt yourself...

Hope this message was useful...
Answered: Thu, 6 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor